advertisement
Question
Posted by: Concerned | 2007/03/09

Cervical Erosion and strange discharge

Hi

My Gynae has told me that I have cervical erosion (ectopy). I have been experiencing a strange discharge. It started as watery brown, then got thicker and now is just a slightly bloody mucus. This has been going on for five days and am due to have my period in just over a week. Could this be a result of cervical erosion. I am currently on Yasmin and have been told that the pill can sometimes make the symptoms of cervical erosion worse.

Please help, I'm quite worried.

Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The symptoms could certainly be due to the erosion, and erosions are commoner on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement